[Looking for information about male to female hormone replacement therapy dosing and effects? Read my Brief Overview of Feminizing Hormones post.]
Dose: 6 mg/day estradiol
Weight: 183 lbs.
Physical: I have felt like crap the past few days. I’ve had insomnia, a sore throat, and have been just plain tired. I’ve been chalking it up to stress (see below) but I’m starting to wonder if there is something else going on.
A random tweet I saw (sorry, don’t remember who) pointed out that vitamin D is a hormone, which got me to research it, as I take some D supplements.
Long story short, while it is in the same class as estrogen, I couldn’t find anything about interaction with estrogen; but, I could be having a reaction to my high D dosage. It could also explain my mental fog and recent severe depressive feelings. So, I’ll be cutting that out starting today and see if I feel better in a day or so.
I sure hope so!
My breasts continue to be tender around the nipple area and I swear my face looks more feminine all of a sudden.
Emotional: Work is a madhouse. A project I worked on for six months and failed to launch due to a lack of organizational support is now being apportioned out to other people. I’m mystified how anything has changed except that we now have more people re-doing the work I already did with no change in organizational support. This is making me cynical and seriously demoralized.
Home life seems to be settling into a marriage of convenience and I’m not sure for whose. This is so frustrating I can’t express it. My wife continues to be unwilling to engage in a real conversion about what she’s thinking so I’m left to guess. She also sends mixed signals, so I’m a mixture of sadness, anger, and frustration.
She’s been asking me when and how to tell the kids and I’m thinking during the winter holidays so it has a chance to settle before they go back to school and out me to the staff. I’m also creeping closer to social transition as I’m increasingly frustrated with this middle ground. All of that drives anxiety.
I need a vacation.